# SDR SIMA20221017001

- Difficulty date: October 17, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 40,866 hours, 36,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Part serial: 24450
- Condition: Unserviceable
- Location: [0000]   [2]   [
- Part time: 16,961 hours, 14,540 cycles
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 3 CABIN FLOOR EMERGENCY LIGHTS INOP.-C/A-RAR BATTERY CHARGER ASSY (2) AS PER EMB 145 AMM 33-50-04 OPS CHECK GOOD
